# SDR CHQ000128

- Difficulty date: March 3, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft serial: 145168
- Aircraft time: 6,666 hours, 4,580 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICE CONDITION A/I INOP, W/A STAB A/I INOP EICAS MESSAGE AFTER T/O.  RESET AIRCRAFT POWER, A/I TEST OPS CHECK GOOD.
